Alert archive / Texas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 2, NWS Lubbock, TX

April 9, 2008Cottle County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Apr 9, 2008, 9:10 AM CDT for Cottle County, Texas. It was in force for 20 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2008, 9:10 AM CDT (14:10 UTC)
Expired
Apr 9, 2008, 9:30 AM CDT
In force
20 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

County Cottle County, TX

The radar

The Altus AFB radar (KFDR), 108 km from the middle of the area, began a volume at 14:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 9:14 AM CDTHAIL 1.75Swearingen, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 6:27 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Fort Sill, OK (KFSI), launched 12:00Z, 2.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Sill, OK at 12:00Z on 2008-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Sill, OK at 12:00Z on 2008-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1936 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KLUB 091410
SVRLUB
TXC101-091430-
/O.NEW.KLUB.SV.W.0002.080409T1410Z-080409T1430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
910 AM CDT WED APR 9 2008

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN COTTLE COUNTY IN NORTHWEST TEXAS.

* UNTIL 930 AM CDT

* AT 907 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR SWEARINGEN...OR ABOUT 13 MILES NORTHEAST OF
  PADUCAH...MOVING NORTH AT 59 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF
  THE INDICATED COUNTY.

LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 7 4 5 1 2 9 0.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT
WEDNESDAY AFTERNOON FOR THE PANHANDLE AND NORTHWEST TEXAS.

LAT...LON 3431 10022 3431 10001 3419 10007 3406 10007
      3414 10024
TIME...MOT...LOC 1410Z 197DEG 51KT 3418 10013

$$
1 follow-up statement
000 
WWUS54 KLUB 091416 RRA
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
915 AM CDT WED APR 9 2008

TXC101-091430-
/O.CON.KLUB.SV.W.0002.000000T0000Z-080409T1430Z/
COTTLE TX-
915 AM CDT WED APR 9 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR NORTHEASTERN COTTLE COUNTY...

AT 914 AM CDT...WEATHER SPOTTERS IN SWEARINGEN REPORTED GOLF BALL 
SIZE HAIL.  THIS STORM WAS LOCATED JUST NORTH OF SWEARINGEN...OR 
ABOUT 17 MILES SOUTHEAST OF CHILDRESS...MOVING NORTH AT 50 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE SWEARINGEN.

LARGE HAIL IS EXPECTED WITH THIS STORM. IF CAUGHT OUTSIDE...SEEK
SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS.

LAT...LON 3431 10022 3431 10001 3419 10007 3406 10007
      3414 10024
TIME...MOT...LOC 1415Z 197DEG 51KT 3425 10010

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 4:10 AM CDT, 5 hours earlier.

Area forecast discussion, Apr 9, 4:10 AM CDT, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
410 AM CDT WED APR 9 2008

.SHORT TERM...
UPPER LEVEL TROUGH OVER THE WRN CONUS WITH JET STREAK DIGGING SWD
ON THE WRN SIDE OF THE TROUGH. WV IMAGERY ALSO SHOWS ONE JET STREAK
EXITING THE SRN PLAINS TOWARD THE MS VALLEY WITH SOME JET ENERGY
MOVING ACROSS NRN MEXICO. TOWARD THE SFC...A COLD FRONT HAS STALLED
ACROSS THE CONCHO VALLEY EWD INTO N TX. GOOD UPSLOPE MOISTURE
ADVECTION IS RESULTING IN IFR/MVFR STRATUS ACROSS THE PANHANDLE
WHILE FURTHER SOUTH TOWARD THE FRONT CEILINGS ARE HIGHER IN AN AREA
WHERE A DEVELOPING LLJ IS RESULTING IN STRONG ISENTROPIC LIFT IN
ROUGHLY THE 850-700MB LAYER. IT IS THIS ISENTROPIC LIFT THAT THE
MODELS ARE KEYING ON IN BREAKING OUT SHOWER/THUNDER THIS MORNING
ACROSS MAINLY THE ERN HALF OF THE FCST AREA. MODEL AND FCST POPS IN
THE HIGH CHC/LIKELY CATEGORIES STILL LOOK REASONABLE...ALTHOUGH ATTM
LIFT IS BEING CONVERTED INTO CLOUD COVER. ONSET OF PRECIP GENERATION
IS LIKELY WITHIN A FEW HOURS. 0-3KM SHEAR IS PRETTY IMPRESSIVE BUT
INSTABILITY WILL BE MODEST AND ELEVATED. SEVERE THREAT APPEARS
MINIMAL ATTM.

AFTN FCST IS TRICKY. MODELS PROG THE ISENTROPIC LIFT TO SHIFT NEWD
INTO OKLA BY 18Z WHILE SFC TROUGH/DRYLINE MOVES EWD ACROSS ERN NM
TOWARD THE TX STATELINE THEN EWD INTO THE WRN ZONES THROUGH LATE
AFTERNOON. SERN ZONES WILL LIKELY BREAK OUT SOME AS THE
AFOREMENTIONED COLD FRONT SHOULD SOON BEGIN MOVING NWD AS A WARM
FRONT AND MOVE INTO THE SERN ZONES THIS AFTN. WARM FRONT MAY NOT
MAKE IT INTO THE NERN ZONES LEAVING IT DIFFICULT TO BREAK OUT OF LOW
CLOUD COVER. SCENARIO SHOULD SET UP A DECENT TEMPERATURE GRADIENT
ACROSS THE AREA. WITH THE ISENTROPIC LIFT SHIFTING NEWD AND
MID/UPPER LEVEL DRYING PROGGED TO OCCUR THUNDER CHANCES THIS AFTN
MAY BE LIMITED TO POTENTIAL NEAR/NORTH OF THE WARM FRONT AND
POSSIBLY IN THE WARM SECTOR...ALTHOUGH THAT AREA MAY REMAIN CAPPED
THROUGH INTO THE EVENING.

BY MID EVENING SHOULD SEE THE UPPER TROUGH APPROACHING THE AREA WITH
INCREASING LIFT AND MOISTURE ALOFT COMBINING WITH LOW LEVEL MOISTURE
FOR CONVECTIVE INITIATION EAST OF THE SFC TROUGH/DRYLINE WHICH IS
EXPECTED TO BE NEAR OR JUST WEST OF THE I-27 CORRIDOR AT THAT TIME.
CONVECTION COULD COALESCE INTO A MCS BEFORE IT EXITS THE AREA LATE
TONIGHT AND HIGH CHANCE/LIKELY POPS CONTINUE TO BE JUSTIFIED FOR THE
ERN HALF OF THE FCST AREA. THERE WILL BE A WINDOW FOR SEVERE
POTENTIAL...MAINLY HAIL/WIND...WITH WRF-NAM SUGGESTING MAX CAPES UP
TO 2500 J/KG ACROSS THE SERN ZONES...ALTHOUGH A BIT ELEVATED. WIND
PROFILES WILL INITIALLY BE SOMEWHAT FAVORABLE FOR ROTATING STORMS
BEFORE VEERING WINDS BEGIN TO DIMINISH POTENTIAL.

.LONG TERM...
VIGOROUS UPPER LEVEL TROUGH WILL TRANSLATE ACRS THE SRN PLAINS
THURSDAY WITH A VERY TIGHT GRADIENT MOVG THROUGH CENTRAL AND SRN
WEST TEXAS. AFTER EARLY MORN CONVECTION OVER THE EASTERN
ZONES...PRONOUNCED DRY SLOT WILL PUNCH INTO THE CWFA WITH
DEWPOINTS CRATERING THROUGHOUT THE MORNING. STRONG MIXING WILL
COMMENCE BY 15Z AS H70 JET STREAK NR 55 KTS ROUNDS BASE OF TROUGH.
THIS WILL RESULT IN A BLUSTERY AND DUSTY APRIL DAY AS WESTERLY SFC
WINDS WILL LIKELY MAX OUT INTO THE 30-35 MPH RANGE DURG THE LATE
MORNING THRU MID AFTERNOON...WITH GUSTS OF 50-55 MPH. THIS
SAID...WIND ADVISORY WILL ALMOST CERTAINLY BE ISSUED LATER TODAY
WITH THE AFTN PACKAGE. DID OPT TO GO AHEAD AND ISSUE A FIRE
WEATHER WATCH FOR THE SRN HALF OF THE CWFA WITH RELATIVE HUMIDITIES
DROPPING TO 10-15 PERCENT. FARTHER NORTH...RH VALUES MAY ACTUALLY
RISE SOME DURG THE AFTN WITH MODERATE LWR-MID LEVEL WRAP-AROUND
MOISTURE IN WAKE OF UPR LOW SKIRTING EAST THRU KANSAS.

FOR FRIDAY INTO SATURDAY...COOL SURFACE HIGH PRESSURE WILL SETTLE
INTO THE AREA IN WAKE OF TROUGH. THIS WILL LEAD TO TEMPS SVRL DEGS
BELOW NORMAL...WITH LOW TEMPS NEARING THE FREEZING MARK OVER THE
FAR SW TX PANHANDLE BOTH THURS AND FRI NIGHTS. A GRADUAL WARM-UP
WILL THEN OCCUR THROUGH EARLY NEXT WEEK AS UPPER RIDGE BUILDS INTO
THE CENTRAL AND SOUTHERN PLAINS.

&&

.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED OVER THE SRN HALF
OF THE CWFA LATE THURS MORNING THRU THE AFTN HOURS AS VERY DRY AIR
AND WINDY CONDITIONS DEVELOP. RED FLAG CONDITIONS ARE NEARLY A
GUARANTEE IN THIS REGION WITH STRONG WEST WINDS IN EXCESS OF 30
MPH AND RH VALUES DROPPING TO 10-15 PERCENT. OVER THE NORTHERN
HALF OF THE CWFA...RED FLAG CONDITIONS ARE SLIGHTLY MORE UNCERTAIN
DUE TO SLIGHTLY COOLER TEMPERATURES AND A BIT HIGHER RH VALUES.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        68  40  63  33  62 /  30  20  10  10  10
TULIA         64  42  65  36  65 /  40  40  10  10  10
PLAINVIEW     68  44  66  36  65 /  40  50  10  10  10
LEVELLAND     73  47  68  35  68 /  30  20  10  10   0
LUBBOCK       72  49  69  38  68 /  40  40  10  10  10
DENVER CITY   79  47  72  36  70 /  20  20  10  10   0
BROWNFIELD    75  48  71  37  69 /  30  20  10  10   0
CHILDRESS     63  51  72  43  68 /  60  60  10  10  10
SPUR          68  51  71  40  69 /  50  60  10  10  10
ASPERMONT     73  55  76  42  72 /  60  60  10  10  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR THE FOLLOWING ZONES: TXZ033>044.

&&

07/21
Hazardous weather outlook, Apr 9, 6:43 AM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
643 AM CDT WED APR 9 2008

TXZ021>044-101145-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
643 AM CDT WED APR 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

CONVECTIVE

THERE IS A SLIGHT RISK OF THUNDERSTORMS ACROSS ALL OF THE AREA
THIS MORNING. SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR
ACROSS THE REGION THIS MORNING AS STRONG LIFT INCREASES OVER WEST
TEXAS. A FEW OF THE STORMS MAY BECOME SEVERE AND PRODUCE HAIL UP
TO THE SIZE OF QUARTERS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT
UNTIL 2 PM THIS AFTERNOON.

AFTER AN EXPECTED LULL IN THUNDERSTORM ACTIVITY THIS
AFTERNOON...SEVERE STORM CHANCES WILL ONCE AGAIN INCREASE THIS
EVENING...GENERALLY EAST OF A TULIA TO LUBBOCK TO ODONNELL LINE.
AN UPPER LEVEL STORM SYSTEM WILL APPROACH THE AREA LATE TODAY.
INCREASING LIFT ASSOCIATED WITH THIS STORM SYSTEM...COMBINED WITH
LOW LEVEL MOISTURE THAT WILL CONTINUE TO BE FED INTO THE ROLLING
PLAINS AND EASTERN SOUTH PLAINS TODAY...WILL RESULT IN SCATTERED
TO NUMEROUS THUNDERSTORMS BY MID-EVENING AND CONTINUING INTO THE
OVERNIGHT HOURS. THE COMBINATION OF INSTABILITY AND WIND SHEAR
WILL BE FAVORABLE FOR THE DEVELOPMENT OF ROTATING SUPERCELL
THUNDERSTORMS RESULTING IN A THREAT OF LARGE HAIL AND DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED OVER MUCH OF THE
SOUTH PLAINS AND SOUTHERN LOW ROLLING PLAINS ON THURSDAY AS STRONG
WEST WINDS AND LOW RELATIVE HUMIDITIES SPREAD ACROSS THE REGION. A FIRE
WEATHER WATCH IS IN EFFECT FROM MID THURSDAY MORNING THROUGH THE
AFTERNOON. IN ADDITION...WIND SPEEDS ACROSS MUCH OF THE AREA WILL
LIKELY CLIMB INTO ADVISORY LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS MORNING AND AGAIN THIS
EVENING AND TONIGHT.

In the hours before

Special weather statement, Apr 9, 7:46 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
746 AM CDT WED APR 9 2008

TXZ034-035-091315-
LUBBOCK TX-HOCKLEY TX-
746 AM CDT WED APR 9 2008

...STRONG THUNDERSTORM ACROSS HOCKLEY AND LUBBOCK COUNTIES...

AT 743 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF LEVELLAND...MOVING NORTHEAST
AT 50 MPH.

SMALL HAIL IS EXPECTED WITH THIS STORM.
Special weather statement, Apr 9, 8:17 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
817 AM CDT WED APR 9 2008

TXZ034-035-040-041-091345-
LUBBOCK TX-HOCKLEY TX-LYNN TX-TERRY TX-
817 AM CDT WED APR 9 2008

...STRONG THUNDERSTORM ACROSS TERRY...LYNN...HOCKLEY AND LUBBOCK
COUNTIES...

AT 814 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTHEAST OF BROWNFIELD...MOVING
NORTHEAST AT 41 MPH.

SMALL HAIL IS EXPECTED WITH THIS STORM. IF CAUGHT OUTSIDE...SEEK
SHELTER INDOORS. STAY AWAY FROM WINDOWS.
Special weather statement, Apr 9, 8:42 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
842 AM CDT WED APR 9 2008

TXZ035-041-091415-
LUBBOCK TX-LYNN TX-
842 AM CDT WED APR 9 2008

...STRONG THUNDERSTORM ACROSS LYNN AND LUBBOCK COUNTIES...

AT 837 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORM FROM NEAR IDALOU WEST THROUGH LUBBOCK
THEN SOUTHWEST TO NEAR NEW HOME...MOVING NORTHEAST AT 40 MPH.

SMALL HAIL TO OR SLIGHTLY GREATER THAN DIME SIZE IS EXPECTED WITH
THESE STORMS. IF CAUGHT OUTSIDE...SEEK SHELTER INDOORS. STAY AWAY
FROM WINDOWS. A SEVERE THUNDERSTORMS WATCH IS IN EFFECT UNTIL 2 PM.
Special weather statement, Apr 9, 8:47 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
847 AM CDT WED APR 9 2008

TXZ023-024-029-030-091415-
SWISHER TX-BRISCOE TX-FLOYD TX-HALE TX-
847 AM CDT WED APR 9 2008

...STRONG THUNDERSTORM ACROSS HALE...FLOYD...BRISCOE AND SWISHER
COUNTIES...

AT 845 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES EAST OF PLAINVIEW...MOVING NORTHEAST AT
43 MPH.

SMALL HAIL IS EXPECTED WITH THIS STORM. IF CAUGHT OUTSIDE...SEEK
SHELTER INDOORS. STAY AWAY FROM WINDOWS.
Special weather statement, Apr 9, 8:55 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
855 AM CDT WED APR 9 2008

TXZ042-043-091430-
KENT TX-GARZA TX-
855 AM CDT WED APR 9 2008

...STRONG THUNDERSTORM ACROSS GARZA AND KENT COUNTIES...

AT 850 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF LAKE ALAN HENRY...OR ABOUT 21
MILES NORTHWEST OF SNYDER...MOVING NORTHEAST AT 40 MPH.

SMALL HAIL TO DIME SIZE OR SLIGHTLY LARGER IS EXPECTED WITH THIS
STORM. IF CAUGHT OUTSIDE...SEEK SHELTER INDOORS. STAY AWAY FROM
WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 PM.
Special weather statement, Apr 9, 8:57 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
857 AM CDT WED APR 9 2008

TXZ026-032-091430-
CHILDRESS TX-COTTLE TX-
857 AM CDT WED APR 9 2008

...STRONG THUNDERSTORM ACROSS COTTLE AND CHILDRESS COUNTIES...

AT 854 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES NORTH OF HACKBERRY...OR ABOUT 8 MILES
EAST OF PADUCAH...MOVING NORTH AT 46 MPH.

SMALL HAIL IS EXPECTED WITH THIS STORM. IF CAUGHT OUTSIDE...SEEK
SHELTER INDOORS. STAY AWAY FROM WINDOWS.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 6:00 AM CDTFire Weather WatchLUBCochran, Crosby, Dickens, Garza, Hockley, Kent and 6 more24 hr
Apr 9, 9:07 AM CDTSevere Thunderstorm WarningLUBKent23 min
Apr 9, 9:23 AM CDTSevere Thunderstorm WarningLUBDickens37 min
Apr 9, 9:54 AM CDTSevere Thunderstorm WarningLUBCottle, King, Motley21 min
Apr 9, 3:41 PM CDTHigh Wind WatchLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more12 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.